# SDR SWIA202411251008

- Difficulty date: October 8, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 48,853 hours, 32,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT PAX DOOR FWD LOWER CORNER GOUGED.  BLENDED OUT DAMAGE ON FUSELAGE AT PAX DOOR LOWER FWD CORNER IAW CRJ700 SRM 51-12-00, 51-26-01 AND MHIRJ AVIATION GROUP EMAIL TICKET#34517 DATED 16OCT2024 AND EVALUATED. NO ALLOWABLE DAMAGE PERMITTED IN THIS AREA IAW CRJ700 SRM 53-21-01. NDT PERFORMEDBY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S102824-2, P.O# 173977. DATE OF INSPECTION 18OCT2024. SEE REPORT FOR DETAILS. REMAINING MATERIAL THICKNESS FOUND TO BE STRUCTURALLY ACCEPTABLE IAW REO 670-53-21-2482 REV-- DATE 2024-10-25. APPLIED ALODINE, PRIMER AND TOPCOAT IAW REO 670-53-21-2482 REV-- .
